# SDR SWAA2012092607980

- Difficulty date: September 25, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N283AT
- Make and model: Boeing 737-76N
- Aircraft serial: 34479
- Aircraft time: 23,807 hours, 10,821 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT LIGHT INOP.  REMOVED AND REPLACED FLASHLIGHT PER AMM.
